# SDR YENA201805120437

- Difficulty date: May 12, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 62,974 hours, 22,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT AFT SHEAR PLATE WEB FRAME HAS CORROSION ON LOWER SURFACE FR69+10' STR23L. REMOVED AND REPLACED LT AFT SHEAR PLATE WEB FRAME HAS CORROSION ON LOWER SURFACE FR69+10' STR23L IAW SRM 53-41-14 FIG 002.
